# SDR AALA20050468

- Difficulty date: July 27, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN AT ONE LEFT DOOR INOPERATIVE.  RESET EMERGENCY LIGHT EXIT SIGN SYSTEM AT ONE LEFT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
